question-icon

I was diagnosed with a yeast infection yesterday and took

default
Posted on Sun, 13 Jan 2019
Question: I was diagnosed with a yeast infection yesterday and took the Diflucan I was prescribed. The discharge is not going away. I know it’s only been 24 hours, but when I had one a few weeks ago and took the pill, my symptoms were gone the next day
doctor
Answered by Dr. Ramadevi Wani (1 hour later)
Brief Answer:
Details below.

Detailed Answer:
Hi
Welcome to healthcare magic.
I am Dr Ramadevi Wani. I will be answering your concerns today.

If your symptoms do not subside by tomorrow, you need to consult your doctor and take Diflucan again on day 3 and 7 ( Day 1 will be the day you took the Diflucan tablet).

I hope this is helpful.
If you have further concerns, I will be happy to answer.
Best wishes,
Dr Ramadevi Wani
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Ramadevi Wani

OBGYN

Practicing since :1985

Answered : 1345 Questions

premium_optimized

The User accepted the expert's answer

Share on
I was diagnosed with a yeast infection yesterday and took

Brief Answer: Details below. Detailed Answer: Hi Welcome to healthcare magic. I am Dr Ramadevi Wani. I will be answering your concerns today. If your symptoms do not subside by tomorrow, you need to consult your doctor and take Diflucan again on day 3 and 7 ( Day 1 will be the day you took the Diflucan tablet). I hope this is helpful. If you have further concerns, I will be happy to answer. Best wishes, Dr Ramadevi Wani